I am 27 yr old and never had a acne problem but now all of sudden acne have started appearing on my face one by one. my Diet is same, soap is same. Problem with my skin is that even a small rash leaves a mark of life time. I had small scratch when I was 10 yrs old but I still have that mark. I am really worried, my face will be full of marks soon.
My husband has same problem all of sudden. we both never had acne.
Hi. Adult acne is increasingly common. It occurs when the patient is particularly sensitive to the effects of androgens, or has high levels of androgens.
Have you changed your method of birth control recently? Combined oral contraceptive pills reduce acne because the oestrogen they contain blocks the action of androgens of the skin. Avoid the contraceptive injection, hormonal IUD and mini-pill which can induce acne.
A course of oral antibiotics and/or a topical synthetic retinoid cream usually resolves acne. But you should have this diagnosed as Acne Vulgaris as quickly as possible as it is unusual that your husband should get these spots at the same time.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.